Lakis Lazopoulos: Actor Suffers Thrombosis 2 Weeks After His Second Pfizer COVID-19 Vaccine

Original story date: June 24th, 2021

The COVID World post date: September 17th, 2021

GREECE – A man was rushed to hospital with a blood clot two weeks after receiving the Pfizer COVID-19 vaccine. Lakis Lazopoulos, a well-known actor in Greece, got his second shot on June 4th. He immediately had multiple symptoms. The actor suffered a stroke on June 19th while being treated in hospital for the blood clot. He was discharged a few days later and has been recovering at home ever since.

“I got up with a heavy feeling in my legs, making it difficult to move,” the actor said. “I called my friend, doctor George Papatheou and told him to come and see me. He decided that I should go to the hospital. I went, got tested, and during the test I suffered a stroke. I was told that the test showed a ‘small clot’, but it had dissipated from its origin.”

The actor stated that the thrombosis was a result of the Pfizer COVID-19 vaccine. “After the second Pfizer shot on June 4th, I felt my body breakdown. I have no underlying disease or health issues, nothing was found in the tests. The vaccine activated a mechanism to trigger the thrombosis.”

Please support our ongoing work.

Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments
0
Would love your thoughts, please comment.x
()
x